MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 110/6 PCC

QUICK-SET PARADIGM; QUICK-SET 110/6 PCC
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient's infusion set tubing detached at the quick release.Reportedly, in two out of ten infusion sets, the cap did not lock and one of them came off, the other one did not need to be squeezed to be removed.Moreover, when she puts it on, it seems to be locked in place.The infusion had been used for one day.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 110/6 PCC
MDR Report Key10108668
Report Number3003442380-2020-00281
Device Sequence Number11625152
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model NumberMMT-398
Device Lot Number5289898
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/02/2020
Patient Sequence Number1